# SDR IXXA20170807271

- Difficulty date: June 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 56,247 hours, 41,748 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strap
- Part number: 114T02225
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING FRONT SPAR LOWER STRAP CORRODED 7 INCHES OUTBOARD OF PYLON.  REMOVED AND REPLACED THE STRAP IAW SRM 51-90-02.  AIRCRAFT GROUNDED
